# SDR SWAA2022020736003

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 500B+13 TO 500D+10 LBL23 / CORROSION ON FWD CARGO FLOOR TO SIDEWALL SUPPORT STA 500B+13 - 50D+10 LBL23 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT STA 500B+12 - 500D+12 AND INSTALLED SIDEPLATE SPLICES AT STD 500B+132 AND 500D+12 IAW SRMS 51-40-02-0G-0; 53-00-53-2R-5; AND BOEING DWG 143A7505 54110 REV-
